MAUDE Adverse Event Report: SPECTRUM MEDICAL QUANTUM PUMP CONSOLE; HEART LUNG MACHINE

SPECTRUM MEDICAL QUANTUM PUMP CONSOLE; HEART LUNG MACHINE
Model Number QRP4
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested to return to the manufacturer for investigation.This is in transit.A follow up report will be submitted with the conclusions from the investigation.
 
Event or Problem Description
During a case it was reported that there was a hardware fault message and a flashing red/yellow light on the pump.A back up was used to complete the case successfully.We consider blood flow interruptions to be reportable, despite no harm to the patient involved.
 
Additional Manufacturer Narrative
The device was tested upon receipt by the manufacturer.Comprehensive testing was performed; however, the fault was unable to be reproduced and no evidence was found to indicate a possible failure mode.
 
Event or Problem Description

Brand Name
QUANTUM PUMP CONSOLE
Common Device Name
HEART LUNG MACHINE
Manufacturer (Section D)
SPECTRUM MEDICAL
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
edward blogg
ashville business park
commerce road
gloucester, gloucestershire GL2 9-SL
UK   GL2 9SL
MDR Report Key22282325
Report Number3006073153-2025-00146
Device Sequence Number18213302
Product Code DTQ
UDI-Device Identifier05060434420794
UDI-Public05060434420794
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQRP4
Device Catalogue Number51-000011-00
Device Lot NumberAU4004834
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown